MathSciNet Relay Station
MathSciNet bibliographic data
MR161172 (28 #4380) 46.65
Pearcy, Carl On certain von Neumann algebras which are generated by partial isometries. Proc. Amer. Math. Soc. 15 1964 393–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement